# SDR SWAA022960

- Difficulty date: December 16, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 62,733 hours, 67,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 10L, BETWEEN BS 727A AND BS 727B.  REPAIRED SKIN PER SWA EA.
